On the Pósa-Seymour Conjecture

János Komlós, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

Paul Seymour conjectured that any graph G of order n and minimum degree at least k/k+1 n contains the kth power of a Hamilton cycle. We prove the following approximate version. For any ∈ > 0 and positive integer k, there is an n0 such that, if G has order n ≥ n0 and minimum degree at least (k/k+1 + ∈)n, then G contains the kth power of a Hamilton cycle.

Original languageEnglish
Pages (from-to)167-176
Number of pages10
JournalJournal of Graph Theory
Volume29
Issue number3
DOIs
Publication statusPublished - Nov 1998

    Fingerprint

Keywords

  • Hamilton cycle
  • Regularity lemma

ASJC Scopus subject areas

  • Geometry and Topology

Cite this